Marek Bozejko

Uversity of Wroclaw, Poland

Articles in Scholarly Journals [Incomplete List]

  1. Remarks on the r and ? convolutions
    Mathematische Zeitschrift, vol. 253, no. 1, pp. 177–196, 2006
  2. On a class of free Lévy laws related to a regression problem
    Journal of Functional Analysis, vol. 236, no. 1, pp. 59–77, 2006
  3. Communications in Mathematical Physics, vol. 229, no. 2, pp. 209–227, 2002
  4. Remarks on t-transformations of measures and convolutions
    Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol. 37, no. 6, pp. 737–761, 2001
  5. Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 2, no. 2, p. 203, 1999
  6. Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 1, no. 4, p. 663, 1998
  7. q -Gaussian Processes: Non-commutative and Classical Aspects
    Communications in Mathematical Physics, vol. 185, no. 1, pp. 129–154, 1997
  8. Interpolations between bosonic and fermionic relations given by generalized brownian motions
    Mathematische Zeitschrift, vol. 222, no. 1, pp. 135–160, 1996
  9. Completely positive maps on Coxeter groups, deformed commutation relations, and operator spaces
    Mathematische Annalen, vol. 300, no. 1, pp. 97–120, 1994
  10. An example of a generalized Brownian motion
    Communications in Mathematical Physics, vol. 137, no. 3, pp. 519–531, 1991
  11. Herz-Schur multipliers and uniformly bounded representations of discrete groups
    Archiv der Mathematik, vol. 57, no. 3, pp. 290–298, 1991
  12. Remark on Herz-Schur multipliers on free groups
    Mathematische Annalen, vol. 258, no. 1, pp. 11–15, 1981
  13. Uniformly amenable discrete groups
    Mathematische Annalen, vol. 251, no. 1, pp. 1–6, 1980